# SDR ABXA20120211243

- Difficulty date: February 11, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 78,132 hours, 36,661 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T32205
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN NEEDS REMOVED FROM BS 434 TO BS 786 DUE TO INTERNAL CORROSION.  REMOVED AND RE-INSTALLED CENTER BELLY SKIN STA 434-785.9 S36L - 36R IAW BOEING DWG 143T3220 AND B767 SRM 51-40-02.  AIRCRAFT WAS GROUNDED.
